# SDR SWAA2022031473088

- Difficulty date: February 15, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737*
- Aircraft serial: 29807
- Aircraft time: 74,357 hours, 43,930 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FUEL QUANTITY INDICATOR (FLOAT) ACCESS PANEL 532JB AT LT WING 2022-95015 / [01] REPLACED FUEL QUANTITY INDICATOR (FLOAT) ACCESS PANEL 532JB AT LT WING IAW ROCKWELL COLLINS CMM 28-40-11 STEP 2.B.(1) PAG 302 AND STEP 2.B.(5) PAG 702. THE LEAK CHECK OF ACCESS PANEL 532JB WILL BE ACCOMPLISHED WITH TTG8Q0095N9Q. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FUEL QUANTITY INDICATOR (FLOAT) ACCESS PANEL 532JB AT LT WING IAW ROCKWELL COLLINS CMM 28-40-11 STEP 2.B.(1) PAG 302 AND STEP 2.B.(5) PAG 702. THE LEAK CHECK OF ACCESS PANEL 532JB WILL BE ACCOMPLISHED WITH TTG8Q0095N9Q. SEE INDIVIDUAL SIGN OFF BELOW.
